On the sum of two Brownian paths

R. Kaufman

Studia Mathematica (1979)

  • Volume: 65, Issue: 1, page 51-54
  • ISSN: 0039-3223

How to cite


Kaufman, R.. "On the sum of two Brownian paths." Studia Mathematica 65.1 (1979): 51-54. <http://eudml.org/doc/218264>.

author = {Kaufman, R.},
journal = {Studia Mathematica},
keywords = {Brownian motion; Hausdorff dimensions},
language = {eng},
number = {1},
pages = {51-54},
title = {On the sum of two Brownian paths},
url = {http://eudml.org/doc/218264},
volume = {65},
year = {1979},

AU - Kaufman, R.
TI - On the sum of two Brownian paths
JO - Studia Mathematica
PY - 1979
VL - 65
IS - 1
SP - 51
EP - 54
LA - eng
KW - Brownian motion; Hausdorff dimensions
UR - http://eudml.org/doc/218264
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.